# SDR CA000721007

- Difficulty date: June 19, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Aircraft time: 60,338 hours
- Engine: Pwa JT8D7
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Overheated
- Location: Battery Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) SMOKE OR MIST COMING OUT VENT HOLE FROM MAIN E/E DOOR ON WALK AROUNDFOUND THE MIST COMING FROM THE MAIN BATTERIES, WHO WERE FOUND TO BE OVER CHARGED, NO ABNORMAL BATTERY INDICATION NOTED IN FLIGHT. BOTH BATTERIES WERE CHANGE ALSO AS THE BATTERY CHARGER, OPERATIONAL CHECK CARRIED OUT, FOUND SERVICEABLE.
